Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Commutative regular rings without prime model extensions

Authors: D. Saracino and V. Weispfenning
Journal: Proc. Amer. Math. Soc. 47 (1975), 201-207
MathSciNet review: 0351805
Full-text PDF

Abstract | References | Additional Information

Abstract: It is known that the theory $ K$ of commutative regular rings with identity has a model completion $ K'$. We show that there exists a countable model of $ K$ which has no prime extension to a model of $ K'$.

References [Enhancements On Off] (What's this?)

  • [1] J. Barwise and A. Robinson, Completing theories by forcing, Ann. Math. Logic 2 (1970), 119-142. MR 0272613 (42:7494)
  • [2] J. Lambek, Lectures on rings and modules, Blaisdell, Waltham, Mass., 1966. MR 34 #5857. MR 0206032 (34:5857)
  • [3] L. Lipshitz and D. Saracino, The model companion of the theory of commutative rings without nilpotent elements, Proc. Amer. Math. Soc. 38 (1973), 381-387. MR 0439624 (55:12510)
  • [4] A. Robinson, Forcing in model theory, Symposia Mathematica, vol. V (INDAM, Rome, 1969/70), pp. 69-82. MR 43 #4651. MR 0278925 (43:4651)
  • [5] G. E. Sacks, Saturated model theory, Benjamin, Reading, Mass., 1972. MR 0398817 (53:2668)

Additional Information

Keywords: Model completion, commutative regular ring, prime model extension, finite forcing
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society